# SDR R61A2025011300039

- Difficulty date: January 13, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 24,444 hours, 16,796 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVERPRESSURE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. COMPLIED WITH BLEED 2 TEST, OPS CHECK GOOD.
